# SDR CALA2024072900303

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 78,304 hours, 33,949 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ABNORMAL WIND NOISE COMING FROM BOTH LEFT EMERGENCY EXITS. PRESSURIZATION NORMAL INSPECTED LH OVERWING FROM OUTSIDE DURING PRESSURIZATION CHECK. FOUND LEAKS FROM TOP RIGHT, TOP LEFT, BOTTOM RIGHT, AND FROM HANDLE. SEE ATTATCHED PICTURES PERFORMED PRESSURIZATION CHECK REF AMM 05-53-00-780-002-A01FOUMD DOOR LEAKING.  REMOVED LEFT OVERWING DOOR TO INSPECT SEAL, FOUND SEAL TO BE VERY DRY NO TEARS OR CRACKS NOTED. CLEANED & LUBRICATED SEAL & INSTALLED OVERWING DOOR, PRESSURIZED AIRCRAFT NO LEAKS NOTED. REF AMM 52-21-11-400-001-A
